CSpace
ENUMERATION OF ROOTED VERTEX NON-SEPARABLE PLANAR MAPS
LIU, YP
1988-10-01
Source PublicationCHINESE ANNALS OF MATHEMATICS SERIES B
ISSN0252-9599
Volume9Issue:4Pages:390-403
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1988U391100002
PublisherBALTZER SCI PUBL BV
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27827
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LIU, YP. ENUMERATION OF ROOTED VERTEX NON-SEPARABLE PLANAR MAPS[J]. CHINESE ANNALS OF MATHEMATICS SERIES B,1988,9(4):390-403.
APA LIU, YP.(1988).ENUMERATION OF ROOTED VERTEX NON-SEPARABLE PLANAR MAPS.CHINESE ANNALS OF MATHEMATICS SERIES B,9(4),390-403.
MLA LIU, YP."ENUMERATION OF ROOTED VERTEX NON-SEPARABLE PLANAR MAPS".CHINESE ANNALS OF MATHEMATICS SERIES B 9.4(1988):390-403.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LIU, YP]'s Articles
Baidu academic
Similar articles in Baidu academic
[LIU, YP]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LIU, YP]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.